# SDR CALA2025100609641

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N330536
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERNAL SKIN RIGHT ABOVE AFT CARGO DOOR CUTOUT UPR EDGE FWD HINGE THERE IS A DENT.  WORKED PER UAL ECRA# 5360-02023 SFR# 2014 NR#: 133462
